# SDR SWAA2013110521929

- Difficulty date: October 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,842 hours, 23,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 991587
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW FWD ACCESSORY COMPARTMENT DOOR CORRODED AROUND RIVETS ON HINGE FLANGE. R & R BRACKETS IAW SRM & DRAWING.
